Journal of East China Normal University(Natural Sc ›› 2007, Vol. 2007 ›› Issue (3): 39-48.

• Article • Previous Articles     Next Articles

Oscillations of Certain Second-Order Nonlinear Differential Equations with Impulses(English)

ZHANG Wei-peng, BI Ping, ZHU De-ming   

  1. Department of Mathematics, East China Normal University, Shanghai 200062, China
  • Received:2006-02-07 Revised:2006-03-31 Online:2007-05-25 Published:2007-05-25
  • Contact: ZHU De-ming

Abstract: This paper considered the oscillatory behavior of solutions of a second-order impulsive ordinary differential equation by using impulsive differential inequalities established by Lakshmikantham et al. Sufficient conditions were obtained for all solutions of this type of equations to be oscillatory, illustrating that impulses play an important role in giving rise to the oscillation of equations. In particular, our work generalizes some known results. Finally, an example was presented to explain the key role of impulses in
generating oscillatory.

Key words: second-order differential equation, impulses, oscillation, second-order differential equation, impulses

CLC Number: